MathSciNet Relay Station
MathSciNet bibliographic data
MR2211301 11H06
Bergé, Anne-Marie; Martinet, Jacques Sublattices of certain Coxeter lattices. J. Théor. Nombres Bordeaux 17 (2005), no. 2, 455–465.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement